# SDR SWAA2024031354153

- Difficulty date: February 20, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED<[01] REPAIRED ACB FWD CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1. PART IS TO BE INSTALLED ON CUSTOMER CARD TTG8Q00RN1RP
